MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33213
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 - date of birth - the patients age was used to approximate the date of birth as (b)(6) 2008.Note the age units are unknown and years was the assumed unit.The device has been received.The investigation is in progress and pending completion.Upon completion of the investigation a supplemental mdr will be submitted.
 
Event or Problem Description
A complaint was received regarding a 7" (18 cm) appx 0.31 ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, rotating luer experienced cracked and leakage.It was stated in the report iv tubing connector piece cracked.The patient had a peripheral iv placed, and tubing connected when it was seen to be leaking at the connection between the tubing and the microclave cap.A new connector was added from the same lot and did not leak.There was 16.99 old male patient involved, but no patient harm reported.
 
Additional Manufacturer Narrative
Received one used mc33213 smallbore pressure infusion ext set for inspection.A crack was observed on the female luer.The set was leak tested per product specifications.There was leakage from the crack.The reported complaint of leakage can be confirmed due to the crack.The probable cause of the crack is due to a material issue on a vendor supplied part.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.There is an ongoing capa related to this complaint issue at this time.Corrected information can be found in d10, e3 and h6 medical device problem codes.

Brand Name
7" (18 CM) APPX 0.31 ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MI
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21627439
Report Number9617594-2025-00497
Device Sequence Number8265925
Product Code FPA
UDI-Device Identifier00887709037519
UDI-Public(01)00887709037519(17)290901(10)14134939
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33213
Device Lot Number14134939
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer04/25/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/INFUSATE, MFR UNK; UNSPECIFIED PERIPHERAL IV DEVICE, MFR UNK
Patient Age17 YR
Patient SexMale